MathSciNet Relay Station
MathSciNet bibliographic data
MR1826928 (2003d:39047) 39B82
Jung, Soon-Mo; Sahoo, Prasanna K. Hyers-Ulam stability of the quadratic equation of Pexider type. J. Korean Math. Soc. 38 (2001), no. 3, 645–656.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement